My mom was wondering if her excessive thirst and dry mouth at night is a cause from the chemo medicine?? She gets it via shots twice a week for 2 weeks and then a week off. She drinks a whole water bottle at night. Her lips are really chapped, and she drinks a lot of water during the day. Its a consistent thirst. thanks for any advice!!!!
I know they have told my husband to make sure he stays well hydrated with that med. He is also using Biotene (mouthwash) that is supposed to help with this.
I took my chemo through an I V. The only time I noticed the dry mouth was after my Stem Cell Transplant. I also used Biotine. My worst problem is my feet--- the neuropathy is awful and I've tried everything. It even causes my legs to ache. Any suggestions for me out there!!! We just have to hang in there and not let it get the best of us.. God Bless All-----
I have been on Thalidamid, Revlamid and now Velcade over the past three years. I have had very dry mouth and carry water with me everywhere. I usually have two bottles of water in bed with me as well as my 6am morphine, for pain control. Morphine also causes dry mouth. Biotine is wonderful, I use the toothpaste and the rinse. I also have started to buy Lifesaver singles and just have one or two a day, sucking on them tends to create moisture in my mouth. I must agree with the neuropathy comments ... boy, I wish they could fix that! Good luck with your Mom, tell her that it is ok to drink lots of fluids ... they told me at least 8 bottles of water a day if that gives you any hints. It helps to flush out the kidneys ...
thanks everyone she is defintitly staying hyradted and i have passed on the info of the biotene!!! Great advice thank you :)
My husband on weekly valcade had dryness all over the body and used to get constipated on the day and two days after valcade but now we are managing with taking lots of roughage and keeping himself well hydrated with lots of water